# SDR 97ZZZX1048

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408TH
- Make and model: Beech E18S
- Aircraft serial: BA110
- Engine: Garrtt TPE331101B
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8691691
- Condition: Failed
- Location: Engine Fcu
- Part time: 191 hours
- Component: Woodward, 86919934
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ENGINE FLAME-OUT ON SHORT FINAL.  REPLACED FUEL PUMP WITH OVERHAULED UNIT, FUEL CONTROL WITH SERVICEABLE UNITS, P2T2 SENSOR WITH NEW.  GROUND RUN, FLAME OUT CHECK, PERFORMANCE RUN, AND LEAK CHECK CARRIED OUT SATISFACTORILY.
